# SDR SWAA2013032214012

- Difficulty date: March 16, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 31,480 hours, 21,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 851677
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS BROKEN BETWEEN ROW 10 AND ROW 31.  REMOVED AND REPLACED COVERS PER AMM.
